# SDR AU000092

- Difficulty date: February 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS272402
- Condition: Intermittent
- Location: Landing Gear Pos
- Part time: 18,298 cycles
- Component: Landing Gear Pos
- Stage of operation: LD
- How discovered: C
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR DOWNLOCK MICROSWITCH INTERMITTENT IN OPERATION.
